# SDR YENA2007085

- Difficulty date: October 2, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 18,029 hours, 6,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 033166
- Condition: Failed
- Location: Emergency Light
- Part time: 18,029 hours, 6,177 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT EPSU BATTERY FAILED ON EMERGENCY POWER TEST.  REMOVED AND REPLACED FWD LEFT EPSU BATTERY PACK IAW AMM 33-51-00, OPS CHECK OK.
